Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Schauder bases in the Banach spaces $ C\sp{k}({\bf T}\sp{q})$

Author: Steven Schonefeld
Journal: Trans. Amer. Math. Soc. 165 (1972), 309-318
MSC: Primary 46B15
MathSciNet review: 0293375
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Schauder basis is constructed for the space $ {C^k}({T^q})$ of k-times continuously differentiable functions on $ {T^q}$, the product of q copies of the one-dimensional torus. This basis has the property that is also a basis for the spaces $ {C^1}({T^q}),{C^2}({T^q}), \ldots ,{C^{k - 1}}({T^q})$, and an interpolating basis for $ C({T^q})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B15

Retrieve articles in all journals with MSC: 46B15

Additional Information

PII: S 0002-9947(1972)0293375-5
Keywords: Schauder basis, interpolating basis, Banach space of differentiable functions
Article copyright: © Copyright 1972 American Mathematical Society